# SDR FDKA200801027

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,901 hours, 14,992 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6173 TLH (1445 PHX LCL) - ABORTED TO DUE TO NR 1 ENGINE FIRE DETECT FAIL.  MX PERFORMED GVI OF THE NR 1 ENGINE.  NO DEFECTS NOTED.
